The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2006
Number of items: 1.


Baake, Michael; Grimm, Uwe and Giegerich, Robert (2006). Surprises in approximating Levenshtein distances. Journal of Theoretical Biology, 243(2) pp. 279–282. file

This list was generated on Fri May 25 21:42:25 2018 BST.

Policies | Disclaimer

© The Open University   contact the OU